MathSciNet Relay Station
MathSciNet bibliographic data
MR435902 (55 #8853) 47A65
Apostol, Constantin; Morrel, Bernard B. On uniform approximation of operators by simple models. Indiana Univ. Math. J. 26 (1977), no. 3, 427–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement